Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
9 p, 156.3 KB A theorem on Schauder decompositions in Banach spaces / Ariño, Miguel A. (Universidad de Barcelona. Departamento de Teoría de Funciones)
In this paper we prove that in a Banach space all Schauder decompositions are slirinking iff all Schauder decompositions are boundedly complete.
1985 - 10.5565/PUBLMAT_29185_05
Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 73-81  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.